Latest News

About CAMQ

Information for Authors

Editorial Board

Browse CAMQ Online

Subscription and Pricing

CAMQ Contacts

CAMQ Home

 

Volume 20,     Number 3,     Fall 2012

 

TRAVELING WAVE SOLUTIONS FOR THE
GENERALIZED FORMS B(N,N) AND B(-N,-N)
OF BURGERS' EQUATION BY
(G'/G)-EXPANSION METHOD
RAJAN ARORA AND SANJAY YADAV

Abstract. The exact traveling wave solutions for the generalized forms B(n,n) and B(-n,-n) of Burgers' equation are obtained by (G'/G)-expansion method. Using this method, the solutions are obtained with the help of computer algebra system like MATHEMATICA. This method is very powerful and easy tool for solving nonlinear partial differential equations.

 

Download PDF Files
 
(Subscribers Only)

© 2006-2012 Canadian Applied Mathematics Quarterly (CAMQ)